SLENDERTONE BELT

jillydog61
jillydog61 Member Posts: 33
Hello, this could be a strange request. i have RA and an on mtx, steriods and Enbrel injections, find it difficult to exercise my stomach, which is getting bigger Ha HA.
I have a wedding to go to, so to look better in my dress bought a slendertone belt?
My joints have got a little worse? could be a coincadence
i know it stimulates the mucsles so could it stimulate the joints aswell???????

otherwise i will have to look pregnant Ha Ha
I DO HATE this disease

Gill

Comments

  • valval
    valval Member Posts: 15,897
    edited 30. Nov -1, 00:00
    can not help but does seem strange will look foward to seeing reply good luck at wedding val
    val
  • jillydog61
    jillydog61 Member Posts: 33
    edited 30. Nov -1, 00:00
    I am hopeing that it is a mini flare up and nothing more. Am really looking forward to the day, bought a lovely dress, which would look better with a slightly flatter tummy Ha Ha

    Just out of interest, what sort of exercise do most of you do? I walk my dogs but find any other exercise a bit too much and suffer the next day!

    Gill
  • speedalong
    speedalong Member Posts: 3,347
    edited 30. Nov -1, 00:00
    Hi Gill,
    have a rest for a few days from the slendertone whatsit (I looked it up online.) Since it makes your muscles contract - it could easily make your muscles really ache, especially if you are not used to exercising that part of the body. Then you could try just a few mins on a low setting. If no ill affects gradually increase time/intensity.

    My sister had trouble with her tummy for awhile and she bought a couple of underwear garments that helped flattened the bulge - maybe that is another option?

    Have a lovely time at the wedding and I bet you look lovely.

    Speedy
    I have had OA since mid twenties. It affects my hips and knees. I had a THR on the left aged 30 and now have a resurface-replacement on the right - done May 2010.
  • helpline_team
    helpline_team Posts: 2,254
    edited 30. Nov -1, 00:00
    Hi Gill

    Thanks for your posting.

    Youcould see a physio (via a doctors referall or privately) to give you some exercises specifically for your stomach.

    For information on exercise you can see our booklet called 'Exercise and Arthritis' at http://www.arthritiscare.org.uk/PublicationsandResources/Listedbytype/Booklets.

    It is worth speaking to your rheumatology nurse (if you have one) and mention that your joints feel sorer. It could be to do with a flare up.

    I hope this information is useful to you.

    You are welcome to call our helplines on 0808 800 4050, if you would like to have a confidential chat about your condition.

    Regards

    Nick


    Helplines Worker
  • cebeem
    cebeem Bots Posts: 477
    edited 30. Nov -1, 00:00
    jillydog61 wrote:
    Hello, this could be a strange request. i have RA and an on mtx, steriods and Enbrel injections, find it difficult to exercise my stomach, which is getting bigger Ha HA.
    I have a wedding to go to, so to look better in my dress bought a slendertone belt?
    My joints have got a little worse? could be a coincadence
    i know it stimulates the mucsles so could it stimulate the joints aswell???????

    otherwise i will have to look pregnant Ha Ha
    I DO HATE this disease

    Gill

    Hi Gill No dont use it for joint!!!! its a muscle toner only!
    Get some fat pants from M&S they are great! but difficult to use if you have hand problems! (when you then would require the help of a very good friend)! good luck hope I wasnt too late for the wedding! CB[/i]